Home » Frequently asked Questions on Health » What is the cause for cough and shortness of breath after an angioplasty?

What is the cause for cough and shortness of breath after an angioplasty?

Q: I had an angioplasty 2 years back and I improved and am now working in Malaysia for the past 8 months. For last 1-2 months, I get cough without phlegm everytime I try speaking. Otherwise coughing starts anytime and even during sleep. Now days I am unable to eat much as I feel full very quickly and walking is initially tiring though after a while this improves. I take 1 tablet each of Clopilet, Ramipril, Cardivas and Flavidon after breakfast and Ramipril and Cardivas - 1 each with Cetzine every night. Lasix improved my walking, but now it seems Ramipril should not have been taken together. Also I have shortness of breath everytime I think seriously about something. Is it ordinary asthma or cardiac asthma?

A:You need to be seen by your doctor for these symptoms. The cough could be due to Ramipril as this group of drug is known to produce it. Irritable cough in 10% patients. If it is so in your case you will have to stop it and change it over to an alternative agent possibly a drug belonging to ARB under medical supervision. However your shortness of breath worries me and needs evaluation.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------